# SDR C2XA11RI145

- Difficulty date: September 5, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 14,637 hours, 8,701 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Test Panel
- Part number: FAU751A4
- Part serial: 043515
- Condition: Defective
- Location: Smoke Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2224 - EWR - FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS DURING TAKEOFF.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED SMOKE DETECTOR TEST PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
